RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 6, Pages 1327–1340 (Mi izv2590)  

This article is cited in 1 scientific paper (total in 1 paper)

Points of finite order on elliptic curves

V. A. Dem'yanenko


Abstract: A number of properties are proved for points of finite order of elliptic curves which are rational over a field of algebraic numbers of finite degree.

Full text: PDF file (931 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 31:6, 1271–1284

Bibliographic databases:

UDC: 511
MSC: 14H52, 11G20, 14Exx
Received: 19.01.1967

Citation: V. A. Dem'yanenko, “Points of finite order on elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967), 1327–1340; Math. USSR-Izv., 31:6 (1967), 1271–1284

Citation in format AMSBIB
\Bibitem{Dem67}
\by V.~A.~Dem'yanenko
\paper Points of finite order on elliptic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 6
\pages 1327--1340
\mathnet{http://mi.mathnet.ru/izv2590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218353}
\zmath{https://zbmath.org/?q=an:0185.49303}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 31
\issue 6
\pages 1271--1284
\crossref{https://doi.org/10.1070/IM1967v001n06ABEH000617}


Linking options:
  • http://mi.mathnet.ru/eng/izv2590
  • http://mi.mathnet.ru/eng/izv/v31/i6/p1327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “On torsion points of elliptic curves”, Math. USSR-Izv., 4:4 (1970), 765–783  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:238
    Full text:67
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019